Thunderstorm Wind, Avoyelles
- When
- July 1, 4:56 PM CST
- Where
- Avoyelles County, 7 mi SE of Evergreen
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 30.883, -92.033
Several sheds were blown over during a severe thunderstorm.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LCH wrote it up.
Several sheds were blown over during a severe thunderstorm.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jul 1, 2:13 PM CST, 2 hours 43 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 313 PM CDT FRI JUL 1 2005 .DISCUSSION... IMPACT OF SHOWERS AND THUNDERTORMS ABOUT TO MOVE INTO NORTHERN SECTIONS OF THE FORECAST AREA AFTER DARK. WILL CALL FOR CHANCE POPS SOUTH TO SLIGHT CHANCE NORTH OVERNIGHT. FOR SATURDAY...FRONTAL TROUGH SHOULD STILL BE TO OUR NORTH AND UPPER LEVEL DISTURBANCES ARE PROGGED TO ACCPROACH THE FORECAST AREA FROM THE NORTHWEST SO THERE WILL BE ANOTHER DAY WITH A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE AREA. THE FRONTAL TROF IS PROGGED TO MOVE NORTHEAST AND DRIER CONDITIONS ARE EXPECTED SUNDAY SO CHANCES OF RAIN WILL DIMINISH AT THAT TIME. DRYING IS EXPECTED TO CONTINUE INTO MONDAY. && .AVIATION... MAINLY VFR. && .MARINE... WINDS AND SEAS SHOULD CONTINUE RELATIVELY LOW WITH HIGH PRESSURE PREVAILING. && .PRELIMINARY POINT TEMPS/POPS... KLCH 76 93 76 96 / 40 40 20 20 KBPT 76 92 76 96 / 40 40 20 20 KAEX 75 92 74 96 / 20 50 40 20 KLFT 75 93 76 95 / 40 50 40 20 && .LCH WATCHES/WARNINGS/ADVISORIES... AN OUTDOOR BURNING BAN CONTINUES FOR TYLER AND HARDIN COUNTIES IN SOUTHEAST TEXAS. LA...NONE. TX...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 440 AM CDT FRI JUL 1 2005 GMZ450-455-470-475-LAZ027>033-041>045-051>055-TXZ180>182-201-215-216- 021100- ACADIA-ALLEN-AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON-EVANGELINE- HARDIN-IBERIA-JASPER-JEFFERSON-JEFFERSON DAVIS-LAFAYETTE- LOWER ST. MARTIN-NEWTON-ORANGE-RAPIDES-ST. LANDRY-ST. MARY-TYLER- UPPER ST. MARTIN-VERMILION-VERNON- INCLUDING THE CITIES OF...WOODVILLE...PORT ARTHUR...ORANGE... NEWTON...KOUNTZE...JASPER...BEAUMONT...OBERLIN...ABBEVILLE... VILLE PLATTE...OPELOUSAS...NEW IBERIA...MORGAN CITY...MARKSVILLE... LEESVILLE...LAKE CHARLES...LAFAYETTE...JENNINGS...DERIDDER... CROWLEY...CAMERON AND ALEXANDRIA .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL PREVAIL WITH HOT DAYTIME TEMPERATURES. HEAT INDEX READINGS FROM 103 TO 107 WILL BE POSSIBLE IN THE AFTERNOON. ISOLATED TO SCATTERED THUNDERSTORMS WILL ALSO DEVELOP DURING THE AFTERNOON. OCCASIONAL LIGHTNING WILL OCCUR WITH ANY THUNDERSTORM THAT DEVELOPS. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY ACROSS INTERIOR SOUTHEAST TEXAS...CENTRAL LOUISIANA AND SOUTH CENTRAL LOUISIANA WITH ISOLATED THUNDERSTORMS ELSEWHERE. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA DURING THE REMAINDER OF THE HOLIDAY WEEKEND. SINCE NOT EVERYONE WILL HAVE CONSISTENT RAINFALL...OVERALL DRY CONDITIONS WILL PREVAIL. BETTER CHANCES FOR RAIN ARE POSSIBLE BY MID TO LATE WEEK. AT THIS TIME... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS, HAM RADIO OPERATORS, AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS... WILL NOT BE REQUIRED TODAY. RUA
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2005Every state in 2005This day in weather historyWarnings in Louisiana, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5463328.